Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 70, NWS Milwaukee, WI

August 28, 20185 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 28, 2018, 4:15 PM CDT for 5 counties in Wisconsin. It was in force for 60 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2018, 4:15 PM CDT (21:15 UTC)
Expired
Aug 28, 2018, 5:15 PM CDT
In force
60 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Dodge County, WI, Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Green Bay radar (KGRB), 87 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 4:16 PM CDTTSTM WND DMGLomira, WIMULTIPLE REPORTS OF LARGE TREES DOWN AND SOME UPROOTED IN LOMIRA.
Aug 28, 4:16 PM CDTTORNADO3 E South Byron, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE EAST OF SOUTH BYRON. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 90 MPH, WITH A PATH LENGTH OF 3.05 MILES.
Aug 28, 4:16 PM CDTTORNADO3 E South Byron, WIPATH MAY BE LENGTHENED TO THE EAST-NORTHEAST.
Aug 28, 4:22 PM CDTTORNADO3 Sse Eden, WIA NWS STORM SURVEY FOUND EF-1 RATED TORNADO DAMAGE SOUTH OF THE VILLAGE OF EDEN. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 90 MPH, WITH A PATH LENGTH OF 4.48 MILES.
Aug 28, 4:25 PM CDTTSTM WND DMG5 S Mount Calvary, WIDAMAGE TO OUTBUILDING. TIME ESTIMATED FROM RADAR.
Aug 28, 4:27 PM CDTTORNADO6 Ene Eden, WIDAMAGE SURVEY FROM SOUTHWEST OF MULLET LAKE. ONE BARN DIRECTLY HIT WITH DEBRIS CARRIED DOWNSTREAM THROUGH THE FIELDS. PEAK WIND EST AT 100MPH.
Aug 28, 4:30 PM CDTTORNADO1 Ene Dundee, WIA NWS STORM SURVEY FOUND EF-0 RATED TORNADO DAMAGE NEAR DUNDEE. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 80 MPH, AND A PATH LENGTH OF 0.04 MILES.
Aug 28, 4:36 PM CDTTORNADO3 N Cascade, WISTORM SURVEY NORTHWEST OF CASCADE. TWO HORSE SHEDS LOFTED AND CARRIED INTO A SOYBEAN FIELD WHICH HAD SOME SCOURING. MAX WINDS EST AT 100MPH.
Aug 28, 4:43 PM CDTTSTM WND DMGWaldo, WI2 SEMI TRUCKS OVERTURNED ON HIGHWAY 57 IN WALDO. TREES AND POWER LINES DOWN THROUGH MUCH OF THE COUNTY. TIME ESTIMATED FROM RADAR.
Aug 28, 4:53 PM CDTTSTM WND DMGOostburg, WILARGE HEALTHY TREE SNAPPED AT BASE. ANOTHER 15 INCH DIAMETER BRANCH FELL ON HOUSE CAUSING DAMAGE NEAR SAUK TRAIL AND VAN ESS ROAD. TIME ESTIMATED FROM RADAR.
Aug 28, 4:56 PM CDTTORNADO5 Sse Kohler, WITOWN OF WILSON NEAR SHEBOYGAN. VIDEO OF SMALL TORNADO BY JULIE DE PAGTER ON SOCIAL MEDIA. REPORT OF MINOR TREE DAMAGE.
Aug 28, 4:57 PM CDTTORNADO5 Ne Oostburg, WIA NWS STORM SURVEY FOUND EF-0 RATED TORNADO DAMAGE NORTHEAST OF OOTSBURG. THE TORNADO HAD AN ESTIMATED PEAK WIND OF 80 MPH, AND A PATH LENGTH OF 0.3 MILES.
Aug 28, 5:01 PM CDTTSTM WND DMG1 N West Bend, WILARGE TREE DOWN, ABOUT 1.5 TO 2 FEET IN DIAMETER. ALMOST COMPLETELY BLOCKING BARTON AVENUE AT RIVER ROAD. RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 1:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

325 
WUUS53 KMKX 282115
SVRMKX
WIC027-039-089-117-131-282215-
/O.NEW.KMKX.SV.W.0070.180828T2115Z-180828T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
415 PM CDT TUE AUG 28 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northern Ozaukee County in southeastern Wisconsin...
  Eastern Fond du Lac County in east central Wisconsin...
  Northern Washington County in southeastern Wisconsin...
  Sheboygan County in east central Wisconsin...
  Northeastern Dodge County in southeastern Wisconsin...

* Until 515 PM CDT.

* At 414 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles east of Central Lake Winnebago to Lomira to
  near Hustisford, moving east at 50 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Trained weather spotters.  Spotters and law enforcement 
           have reported numerous trees down.  Winds have been 
           estimated to be in excess of 75 MPH at times. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sheboygan, Fond Du Lac, West Bend, Hartford, Port Washington,
  Plymouth, Sheboygan Falls, Mayville, Saukville, Kewaskum, Howards
  Grove, Oostburg, Lomira, Belgium, Fredonia, Kohler, Cedar Grove,
  Campbellsport, Random Lake and Theresa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4367 8770 4357 8777 4348 8778 4338 8785
      4332 8871 4356 8853 4389 8845 4389 8840
      4394 8840 4394 8817 4389 8816 4389 8772
      4382 8771 4379 8769
TIME...MOT...LOC 2114Z 262DEG 45KT 4398 8830 4358 8844 4329 8862 

HAIL...<.75IN
WIND...70MPH
 
$$

BOXELL
3 follow-up statements
171 
WWUS53 KMKX 282147
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
447 PM CDT TUE AUG 28 2018

WIC027-282156-
/O.CAN.KMKX.SV.W.0070.000000T0000Z-180828T2215Z/
Dodge WI-
447 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4348 8778 4338 8785
      4334 8839 4343 8837 4355 8828 4394 8817
      4389 8816 4389 8772 4382 8771 4379 8769
TIME...MOT...LOC 2146Z 262DEG 45KT 4403 8775 4363 8790 4335 8808 

$$

WIC039-089-117-131-282215-
/O.CON.KMKX.SV.W.0070.000000T0000Z-180828T2215Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-
447 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN OZAUKEE...EASTERN FOND DU LAC...NORTHERN WASHINGTON AND
SHEBOYGAN COUNTIES...

At 446 PM CDT, severe thunderstorms were located along a line
extending from near Manitowoc to near Oostburg to near Jackson,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sheboygan, West Bend, Port Washington, Plymouth, Sheboygan Falls,
Saukville, Kewaskum, Howards Grove, Oostburg, Belgium, Fredonia,
Kohler, Cedar Grove, Random Lake, Newburg, Elkhart Lake, Greenbush,
Cascade, Adell and Waldo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4367 8770 4357 8777 4348 8778 4338 8785
      4334 8839 4343 8837 4355 8828 4394 8817
      4389 8816 4389 8772 4382 8771 4379 8769
TIME...MOT...LOC 2146Z 262DEG 45KT 4403 8775 4363 8790 4335 8808 

HAIL...<.75IN
WIND...60MPH
 
$$

BOXELL
729 
WWUS53 KMKX 282200
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
500 PM CDT TUE AUG 28 2018

WIC039-282210-
/O.CAN.KMKX.SV.W.0070.000000T0000Z-180828T2215Z/
Fond du Lac WI-
500 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOND DU LAC COUNTY IS
CANCELLED...

The storms which prompted the warning havemoved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4348 8778 4339 8785
      4336 8819 4353 8799 4389 8789 4389 8772
      4384 8772 4379 8769
TIME...MOT...LOC 2200Z 259DEG 41KT 4388 8775 4366 8773 4338 8798 

$$

WIC089-117-131-282215-
/O.CON.KMKX.SV.W.0070.000000T0000Z-180828T2215Z/
Ozaukee WI-Washington WI-Sheboygan WI-
500 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN OZAUKEE...EAST CENTRAL WASHINGTON AND EASTERN SHEBOYGAN
COUNTIES...

At 500 PM CDT, severe thunderstorms were located along a line
extending from near Cleveland to near Oostburg to near Saukville,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sheboygan, Port Washington, Sheboygan Falls, Saukville, Howards
Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random Lake,
Newburg, Adell, Waldo, Haven, Waubeka, Johnsonville, Harrington Beach
St Park, Gibbsville and Hingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4367 8770 4357 8777 4348 8778 4339 8785
      4336 8819 4353 8799 4389 8789 4389 8772
      4384 8772 4379 8769
TIME...MOT...LOC 2200Z 259DEG 41KT 4388 8775 4366 8773 4338 8798 

HAIL...<.75IN
WIND...60MPH
 
$$

BOXELL
808 
WWUS53 KMKX 282207
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
507 PM CDT TUE AUG 28 2018

WIC089-117-131-282217-
/O.EXP.KMKX.SV.W.0070.000000T0000Z-180828T2215Z/
Ozaukee WI-Washington WI-Sheboygan WI-
507 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE...EAST
CENTRAL WASHINGTON AND EASTERN SHEBOYGAN COUNTIES WILL EXPIRE AT 515
PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.

LAT...LON 4367 8770 4357 8777 4348 8778 4339 8785
      4336 8819 4353 8799 4389 8789 4389 8772
      4384 8772 4379 8769
TIME...MOT...LOC 2207Z 262DEG 45KT 4389 8764 4367 8762 4339 8787 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:19 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 28, 3:19 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Tue Aug 28 2018

.SHORT TERM...

So while we still might get a few showers and thunderstorms across
south central WI this afternoon, the stronger storms are going to
develop just ahead of the surface front, roughly from La Crosse to
northeast WI near Menominee. This is associated with the currently
strong southwesterly flow aloft and steeper mid level lapse rates.
This convection is expected to organize into a broken line by late
afternoon and slide east, possibly clipping the MKX forecast area
(Marquette to Sheboygan County). The strongest forcing will
gradually slide southeast into the MKX forecast area late this
afternoon so either the central WI line will slide south or we
will see additional scattered thunderstorms develop (per the
latest HRRR). We will continue to see rounds of thunderstorms
until just after midnight until the 850mb front gets through
southeast WI.

With the strong instability and shear over southern WI today,
large hail and damaging winds are threats. Tornadoes that develop
along the leading edge of bowing line segments are possible given
strong 0-3km bulk shear. The storm motion will be east-northeast
which is almost parallel to the front, thus the heavy rain and
flash flood threat due to likelihood of training thunderstorms. A
severe thunderstorm watch was just issued.

.LONG TERM...

Wednesday and Thursday... Forecast confidence is High.

Low clouds and maybe some drizzle will linger across southeast WI
Wed morning until the upper trough can swing through. Highs will
only be around 70 with lower humidity and dewpoints.

High pressure and clear skies with plenty of lingering moisture is
a good setup for dense fog Wednesday night. Lows will be in the
lower 50s.

Thursday will be quiet. Return flow around the high will warm our
temps into the lower/mid 70s.

Labor Day Weekend... Forecast confidence is Medium.

A weak upper wave will slide northeast Thu nt into Friday. As it
approaches WI, expect scattered showers and thunderstorms on
Friday and/or Friday night into Saturday morning. Models are
showing a weakening trend to the forcing/showers for Friday.

Precip may linger into Saturday afternoon, but Saturday night
looks quiet. Sunday weather is looking quiet with warming temps.
Thunderstorms might be possible Sunday evening with a weak
disturbance.

Thunderstorm chances return Monday, but the synoptic setup and
reasons for storms are varied between the models, thus there is
still uncertainty.

Tuesday... Forecast confidence is Low.

The middle of next week looks unsettled with periods of
thunderstorms.

&&

.AVIATION(21Z TAFS)...

MVFR ceilings will persist through late afternoon. We should see
some improvement in ceilings, but there will still be a few MVFR
cloud bases around given our very moist environment. Thunderstorms
are developing. They may be severe with wind and hail and will
also have high rainfall rates. A tornado is possible.

Thunder should taper off after midnight, but showers and isolated
thunderstorms may linger until after sunrise Wed morning. MVFR
ceilings behind the storms overnight into Wed morning will
gradually rise to VFR by early afternoon.

&&

.MARINE...

The small craft advisory continues through 7 pm and may need to be
extended. Severe thunderstorms are possible this evening with
winds and hail and even waterspouts.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ046-047-051-
     052-056>060-062>068.

LM...Small Craft Advisory until 7 PM CDT this evening for LMZ643>646.

&&

Tonight/Wednesday and Aviation/Marine...Cronce
Wednesday Night through Tuesday...Cronce
Hazardous weather outlook, Aug 28, 3:25 PM CDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Tue Aug 28 2018

WIZ046-047-051-052-056>060-062>072-291100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
325 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a threat for severe thunderstorms this afternoon and
evening and heavy rainfall through the overnight hours. The
periods of heavy rain will result in a risk for flooding,
especially for areas that have seen very heavy rain over the last
week or so. A Flash Flood Watch is in effect for parts of the
region into early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There are chances for thunderstorms late Thursday night through
Saturday and again Sunday night through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through this evening.

LMZ643>646-291100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
325 PM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory remains in effect into this evening for
gusty south to southwest winds.

Severe thunderstorms are possible this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A chance for thunderstorms will return for Friday night and
Saturday, and then again Sunday night through Monday.

Cronce

www.weather.gov/mkx

In the hours before

Local storm report, Aug 28, 3:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     FLASH FLOOD      PORTAGE                 43.55N 89.47W
08/28/2018                   COLUMBIA           WI   LAW ENFORCEMENT

            WATER OVER ROADS IN PORTAGE, WITH CARS BEING
            STRANDED. TIME ESTIMATED FROM RADAR.

&&

WOOD
Local storm report, Aug 28, 3:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     MONTELLO                43.79N 89.33W
08/28/2018                   MARQUETTE          WI   PUBLIC

            MANY TREES DOWN IN MONTELLO AND ENDEAVOR.
            TIME ESTIMATED FROM RADAR. RELAYED VIA
            SOCIAL MEDIA.

&&

WOOD
Local storm report, Aug 28, 4:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     4 NW FOX LAKE           43.60N 88.96W
08/28/2018                   DODGE              WI   EMERGENCY MNGR

            REPORTS OF TREE AND POWER LINE DAMAGE IN FOX
            LAKE. VERY HEAVY WINDS AND RAIN COUNTY A AND
            F.

&&

MRC
Local storm report, Aug 28, 4:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FUNNEL CLOUD     1 S BRANDON             43.72N 88.78W
08/28/2018                   FOND DU LAC        WI   TRAINED SPOTTER

            SPOTTER WAS 4 MILES NE OF BRANDON LOOKING SW
            AND OBSERVED A FUNNEL BUT COULDN'T SEE THE
            BASE DUE TO TREES OBSTRUCTING THE VIEW.

&&
Local storm report, Aug 28, 4:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND GST     BRANDON                 43.74N 88.78W
08/28/2018  E70 MPH          FOND DU LAC        WI   FIRE DEPT/RESCUE

            EST 60-70 MPH GUSTS. ALSO A REPORT OF A CAR
            DOWN ON A TREE SOUTH OF TOWN.

&&
Local storm report, Aug 28, 4:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     4 SSE MONTELLO          43.75N 89.30W
08/28/2018                   MARQUETTE          WI   PUBLIC

            DEBRIS BLOCKING HWY 22 SOUTH OF MONTELLO
            MAKING IT IMPASSABLE. TIME EST FROM RADAR.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 9:12 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette48 min
Aug 27, 10:43 PM CDTSpecial Marine WarningMKX92 min
Aug 27, 10:47 PM CDTSevere Thunderstorm WarningMKXSauk43 min
Aug 27, 11:22 PM CDTTornado WarningMKXSauk23 min
Aug 27, 11:36 PM CDTTornado WarningMKXColumbia, Marquette, Sauk24 min
Aug 27, 11:51 PM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Aug 27, 11:55 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Aug 27, 11:57 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette33 min
Aug 28, 12:00 AM CDTFlash Flood WarningMKXFond du Lac, Sheboygan6 hr
Aug 28, 12:51 AM CDTFlash Flood WarningMKXFond du Lac, Sheboygan6 hr
Aug 28, 1:45 AM CDTFlash Flood WarningMKXDodge, Ozaukee, Washington3 hr
Aug 28, 2:43 AM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Aug 28, 5:45 AM CDTAreal Flood WarningMKXColumbia, Sauk6 hr
Aug 28, 5:53 AM CDTAreal Flood WarningMKXGreen Lake, Marquette6 hr
Aug 28, 11:33 AM CDTRiver Flood WatchMKXOzaukee7 hr
Aug 28, 12:11 PM CDTRiver Flood WarningMKXSauk13 days
Aug 28, 12:11 PM CDTRiver Flood WarningMKXSauk16 days
Aug 28, 2:29 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk46 min
Aug 28, 2:46 PM CDTTornado WarningMKXMarquette44 min
Aug 28, 3:01 PM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette, Sauk10 hr
Aug 28, 3:06 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette39 min
Aug 28, 3:12 PM CDTTornado WarningMKXGreen Lake, Marquette33 min
Aug 28, 3:35 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake55 min
Aug 28, 3:38 PM CDTTornado Warning Tornado observedMKXFond du Lac, Green Lake37 min
Aug 28, 3:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge33 min
Aug 28, 3:59 PM CDTTornado WarningMKXDodge, Fond du Lac31 min
Aug 28, 4:10 PM CDTTornado Warning Tornado observedMKXDodge, Fond du Lac35 min
Aug 28, 4:13 PM CDTSpecial Marine WarningMKX92 min
Aug 28, 4:21 PM CDTFlash Flood WarningMKXFond du Lac, Sheboygan9 hr
Aug 28, 4:26 PM CDTTornado Warning Tornado observedMKXFond du Lac, Sheboygan34 min
Aug 28, 4:38 PM CDTFlash Flood WarningMKXOzaukee, Washington7 hr
Aug 28, 4:41 PM CDTSevere Thunderstorm WarningMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha27 min
Aug 28, 6:55 PM CDTRiver Flood WarningMKXSauk63 hr
Aug 28, 6:55 PM CDTRiver Flood WarningMKXOzaukee36 hr
Aug 28, 6:55 PM CDTRiver Flood WarningMKXJefferson20 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.